# SDR AALA202502111958

- Difficulty date: January 31, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N943AN
- Make and model: Boeing 737823
- Aircraft serial: 30599
- Aircraft time: 67,512 hours, 28,510 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 351A10101
- Part serial: P8919
- Condition: Leaking
- Location: Zone 200
- Part time: 38,610 hours, 16,389 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: VERY FOUL ODOR ON CLIMB OUT OF LAS VEGAS. SMELL WENT AWAY. THEN ON LANDING AROUND 3,000 FEET SMELL CAME BACK ALL THE WAY TO GATE. O2 MASK WAS USED. SMELLED LIKE DIRTY GYM SOCKS ON CLIMB OUT AND BURNING OIL ON LANDING. CABIN CREW SAID THEY SMELLED ON LANDING BUT NOT ON TAKE OFF. **SUPPLEMENTAL REPORT FOR (AALA202502031958): REMOVED AND REPLACED APU PER J/C 08L30049001. OPERTIONAL CHECK AND LEAK CHECK GOOD**(CLOSED).
